MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH CYSTATIN C_2 (CYSC_2); TEST, CYSTATIN C

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH CYSTATIN C_2 (CYSC_2); TEST, CYSTATIN C
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens they obtained one (1) discordant depressed cystatin c_2 (cysc_2) patient sample result when processed on an atellica ch 930 analyzer.The patient sample was processed on an alternate atellica ch analyzer and the result was higher.It is unknown which result is correct or if any of the results were reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant cystatin c_2 (cysc_2) patient sample results.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding one (1) cystatin c_2 (cysc_2) discordant patient sample result obtained when processed on an atellica ch 930 analyzer.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (16-feb-2026): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.No reagent or instrument issues were identified.A customer service engineer (cse) performed routine service tasks on the atellica ch 930 analyzer.The customer performed a precision study and the results were acceptable.Based on the available information, the cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr 2432235-2025-00241 was filed on 18-sep-2025.

Brand Name
ATELLICA CH CYSTATIN C_2 (CYSC_2)
Common Device Name
TEST, CYSTATIN C
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
RANDOX LABORATORIES LTD
55 diamond road
registration # 8020890
crumlin, county antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key23085697
Report Number2432235-2025-00241
Device Sequence Number21459958
Product Code NDY
UDI-Device Identifier00630414236919
UDI-Public(01)00630414236919(10)252506(17)260701
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Model NumberN/A
Device Catalogue Number11097647
Device Lot Number252506
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date02/23/2026
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown